About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 983607, 8 pages
Research Article

Perpendicularity in an Abelian Group

1School of Information Sciences, University of Tampere, 33014, Finland
2School of Applied Educational Science and Teacher Education, University of Eastern Finland, P.O. Box 86, 57101 Savonlinna, Finland

Received 12 January 2013; Accepted 19 March 2013

Academic Editor: Petru Jebelean

Copyright © 2013 Pentti Haukkanen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Graham, D. E. Knuth, and O. Patashnik, Concrete Mathematics: A Foundation for Computer Science, Addison-Wesley, Reading, Mass, USA, 2nd edition, 1994. View at MathSciNet
  2. G. Birkhoff, Lattice Theory, American Mathematical Society, Providence, RI, USA, 3rd edition, 1993.
  3. P. Haukkanen, J. K. Merikoski, and T. Tossavainen, “Axiomatizing perpendicularity and parallelism,” Journal for Geometry and Graphics, vol. 15, no. 2, pp. 129–139, 2011. View at Zentralblatt MATH · View at MathSciNet
  4. G. Davis, “Orthogonality relations on abelian groups,” Journal of the Australian Mathematical Society. Series A, vol. 19, pp. 173–179, 1975. View at Zentralblatt MATH · View at MathSciNet
  5. W. K. Nicholson, Introduction to Abstract Algebra, John Wiley & Sons, New York, NY, USA, 2nd edition, 1999. View at MathSciNet
  6. A. I. Veksler, “Linear spaces with disjoint elements and their conversion into vector lattices,” Leningradskiĭ Gosudarstvennyĭ Pedagogičeskiĭ Institut imeni A. I. Gercena. Učenye Zapiski, vol. 328, pp. 19–43, 1967 (Russian). View at MathSciNet
  7. F. Eugeni and B. Rizzi, “An incidence algebra on rational numbers,” Rendiconti di Matematica, vol. 12, no. 3-4, pp. 557–576, 1979. View at Zentralblatt MATH · View at MathSciNet
  8. G. Davis, “Rings with orthogonality relations,” Bulletin of the Australian Mathematical Society, vol. 4, pp. 163–178, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet